A remark on a paper of Blasco


Ercan Z.

TAIWANESE JOURNAL OF MATHEMATICS, vol.10, no.4, pp.977-978, 2006 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 4
  • Publication Date: 2006
  • Doi Number: 10.11650/twjm/1500403888
  • Journal Name: TAIWANESE JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.977-978
  • Middle East Technical University Affiliated: No

Abstract

We generalize and give a simple proof of a Theorem of Blasco.